Table of Contents
ISRN Algebra
Volume 2012, Article ID 197468, 9 pages
Research Article

Tensor Products of Noncommutative 𝐿𝑝-Spaces

Centre of Excellence in Mathematics, CHE, Si Ayutthaya RD, Bangkok 10400, Thailand

Received 27 January 2012; Accepted 1 March 2012

Academic Editor: F. Kittaneh

Copyright Β© 2012 Somlak Utudee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Somlak Utudee, “Tensor Products of Noncommutative -Spaces,” ISRN Algebra, vol. 2012, Article ID 197468, 9 pages, 2012.